# SDR 99ZZZX295

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Kansas City Aviation Center Inc, repair station AMYR171C
- Aircraft: N190RW
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622113
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 8422505
- Condition: Mismanufactured
- Location: Horiz Stabilizer
- Part time: 963 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH HORIZONTAL STABILIZER REAR ATTACH FITTINGS WERE FOUND TO HAVE UNAIRWORTHY CREVICES (NOT NECESSARILY CRACKS) IN THE MIDDLE OF BOTH OF THEIR WELDS.  THE DISCOVERY WAS MADE DURING AN ANNUAL INSPECTION.  DYE PENETRANT CHECKS AND BORESCOPE CHECKS WERE INCONCLUSIVE.  THIS WARRANTED REMOVAL OF FITTINGS.  AFTER REMOVAL, CONCLUDED WELDS TO BE UNAIRWORTHY.  AIRCRAFT DOES HAVE SPOILERS.
